A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term. / Avelin, Benny; Julin, Vesa.

julkaisussa: Journal of Functional Analysis, Vuosikerta 272, Nro 8, 15.04.2017, s. 3176-3215.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Avelin, Benny ; Julin, Vesa. / A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term. Julkaisussa: Journal of Functional Analysis. 2017 ; Vuosikerta 272, Nro 8. Sivut 3176-3215.

Bibtex - Lataa

@article{ce0e9f1d929c48e5bc924e1fb30b9042,
title = "A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term",
abstract = "This paper concerns the boundary behavior of solutions of certain fully nonlinear equations with a general drift term. We elaborate on the non-homogeneous generalized Harnack inequality proved by the second author in [26], to prove a generalized Carleson estimate. We also prove boundary H{\"o}lder continuity and a boundary Harnack type inequality.",
keywords = "Elliptic PDE, Generalized Carleson estimate, Non-Lipschitz drift",
author = "Benny Avelin and Vesa Julin",
year = "2017",
month = "4",
day = "15",
doi = "10.1016/j.jfa.2016.12.026",
language = "English",
volume = "272",
pages = "3176--3215",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
number = "8",

}

RIS - Lataa

TY - JOUR

T1 - A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term

AU - Avelin, Benny

AU - Julin, Vesa

PY - 2017/4/15

Y1 - 2017/4/15

N2 - This paper concerns the boundary behavior of solutions of certain fully nonlinear equations with a general drift term. We elaborate on the non-homogeneous generalized Harnack inequality proved by the second author in [26], to prove a generalized Carleson estimate. We also prove boundary Hölder continuity and a boundary Harnack type inequality.

AB - This paper concerns the boundary behavior of solutions of certain fully nonlinear equations with a general drift term. We elaborate on the non-homogeneous generalized Harnack inequality proved by the second author in [26], to prove a generalized Carleson estimate. We also prove boundary Hölder continuity and a boundary Harnack type inequality.

KW - Elliptic PDE

KW - Generalized Carleson estimate

KW - Non-Lipschitz drift

UR - http://www.scopus.com/inward/record.url?scp=85009509194&partnerID=8YFLogxK

U2 - 10.1016/j.jfa.2016.12.026

DO - 10.1016/j.jfa.2016.12.026

M3 - Article

VL - 272

SP - 3176

EP - 3215

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 8

ER -

ID: 13531028